The Lower Right Stomach Is Bloated After Consumption Of Gastric Medicine?
u003cspan style = “color: # 3b3738; font-family: LatoWeb, sans-serif; ” u003ehello … my name is zulfadli sultan, I am 27 years old. I have been doing my job for a month in the ac room a lot ,,, u003c / span u003e u003cbr style = “color: # 3b3738; font-family: LatoWeb, sans-serif; ” u003e u003cspan style = “color: # 3b3738; font-family: LatoWeb, sans-serif ; ” u003I have been to the doctor’s clinic and checked a few days ago then the doctor said my stomach acid was up and I was immediately given 2 drugs and the doctor said I had stomach acid and less sugar … after a few days of taking color medicine white and orange all round ,,, my question is why my stomach is bloated in the lower right upper middle, well, it’s been 5 days now ,, is it a serious illness or what? Please explain, thank you. u003c / span u003e
A bloated stomach can mean an uncomfortable, full, tight and gassy stomach. This can cause several symptoms such as: tightness, abdominal pain, stomach cramps, belching, and excessive gas.
The causes can be:
Certain habits such as: swallowing air, eating too quickly, smoking, etc. Gastroenteritis, or gastrointestinal infections. Food intolerance. Food allergies. Constipation. Certain foods. If you are still experiencing this, we recommend that you see your doctor for a direct consultation and, if necessary, carry out the following examinations.
Avoid wrong eating habits, including eating too fast. Pay attention to your food types, avoid foods that cause gas in the stomach. Exercise can help get rid of excess gas in the body. That's the explanation, yes.